# SDR I5PA2024051975701

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 66,499 hours, 34,535 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Switch
- Part number: 38760483
- Part serial: 9919350CN
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP). ESI - GEN FILTER SW ON APU BITE. R/R APU GEN FILTER SWITCH PER AMM 49-27-03. OPS CHECK NORMAL.
